# SDR ASAA2020022643276

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,115 hours, 10,364 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Part number: 3400276030
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 7472000 FOUND TURBINE COOLING AIR DUCT WITH HEAVY CONTACT WEAR. ENG 3 O'CLOCK POSN (ALF) AT "Y" #2 ENG S/N 804685. GROUNDED - YES. REMOVED & REPLACED #2 ENG LPTACC COOLING AIR MANIFOLD REF CFM ESM 72-00-00. CLEARANCE CHECKED GOOD.
